Illinois Journal of Mathematics

Hilbert class fields and split extensions

Robert Gold

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 21, Issue 1 (1977), 66-69.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256049501

Digital Object Identifier
doi:10.1215/ijm/1256049501

Mathematical Reviews number (MathSciNet)
MR0424755

Zentralblatt MATH identifier
0346.12004

Subjects
Primary: 12A65

Citation

Gold, Robert. Hilbert class fields and split extensions. Illinois J. Math. 21 (1977), no. 1, 66--69. doi:10.1215/ijm/1256049501. https://projecteuclid.org/euclid.ijm/1256049501


Export citation